# SDR SIMA20241030001

- Difficulty date: October 30, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N749BM
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 38,218 hours, 28,172 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 10007006
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

RIGHT AFTER APU START AND ENGINES SHUTDOWN CABIN AND FLIGHT DECK EXPERIENCED STRONG SMELL LIKE SULFUR AND PACK 1 FAILED. PENDING CORRECTIVE ACTION. DEFERRED PACK 1 MEL 21-44AUTH 101569D-C. C/A RAR PACK 1 ACM IAW AMM 21-51-05. OPC GOOD. LEAK CHECK GOOD. MEL ITEM RESTORED.
